# SDR AALA202404306622

- Difficulty date: April 29, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 35,337 hours, 14,444 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: UNKNOWN
- Condition: Odor
- Location: Aft Gallley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT GALLEY HAS INTERMITTENT BURNING SMELL WHEN CHILLERS AND COFFEE MAKERS ARE ON. MAINTENANCE REPLACED THE LEFT HAND (AALA202404301555) AND RIGHT HAND (AALA202404306622) COFFEEMAKERS IN THE AFT GALLEY. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
